A note on “Some results on multi-valued weakly Jungck mappings in b-metric space”
By Monica-Felicia Bota, E. Karapınar. 2013
53 citations recorded by the source corpus.
The proofs of Theorems 2.1, 2.2 and 2.3 from [Olatinwo M.O., Some results on multi-valued weakly jungck mappings in b-metric space, Cent. Eur. J. Math., 2008, 6(4), 610–621] base on faulty evaluations. We give here correct but weaker versions of these theorems.
Subfields: Applied Mathematics, Astronomy and Astrophysics, Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/9ef8d825899dc4dc898401ea2d1698ee940e4e97
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Astronomy and Astrophysics
In Geometry and Topology
- Hamed H. Alsulami
- Areej Alharbi
- E. Karapınar
- Inci M. Erhan
- Hassen Aydi
- Zoran Kadelburg
- Stojan Radenovic
- Wasfi A. Shatanawi
Citations in the corpus
- On the Power of Simulation and Admissible Functions in Metric Fixed Point Theory (2017, methodology): “For the sake of completeness, we recollect standard but interesting three examples of b-metric spaces; see, for example, [6, 7] and the related references therein.”